# SDR A6WA200740376

- Difficulty date: July 7, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 8,719 hours, 8,022 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED APPROX 1.0 INCH LONG NEAR PULLEY BRACKET.  (K)  MAINTENANCE REPAIRED BY REMOVING DAMAGED SECTION, FABRICATING AND INSTALLING A SPLICE REPAIR IAW BOMBARDIER REO 601R-53-11-513 REV A.  (M)
